|Sisters HepC&continued IV use
Sep 29, 2004
My sister, who was a LPN, became infected w/HepC via accidental needle stick. However, she is now an IV drug user, although she knows she has HepC. She injects morphine pills that she 'breaks down', delodid (sp?) which are tiny pills that 'break down' in water. She also takes percodan, valium, xanaflex, and a few other drugs. How is the continued iv drug use affecting her body/liver and should she be taking all the other drugs orally? Sincere Thanks Sydney
| Response from Dr. McGovern
Your sister is at risk for multiple infections including HIV if she continues needle sharing.
She needs to get into a detox center as soon as possible. She will have to initiate this. Dr. McGovern
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hep C From Accidentally Sharing Drinking Straw
- Is Itchy Testicles A Symptom Of Acute HIV Infection?
- Is Runny Nose A Symptom Of Ars?
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Blood In Semen After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.